# SDR YENA2024050200681

- Difficulty date: May 1, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N649JB
- Make and model: Airbus A320-232
- Aircraft serial: 02977
- Aircraft time: 65,039 hours, 23,215 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 41-42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON TOP EXTERNAL SKIN CENTER FUEL TANK BTW FR 41 TO FR 42 AND BTW -Y1292 TO -Y1732 PASSENGER CABIN; REF AEROMANM NR 2023-168921 WO 2024 45/1 PERFORMED PERMANENT REPAIR LOC.TOP EXTERNAL SKIN CENTER FUEL TANK BTW FR41 TO FR42 ON STIFF 17, BTW -Y1292 TO -Y1732 IAW EA 57-0087-24 PART 1. REVISION 0. EC NO A24-481-01. THIS REPAIR IS CATEGORY A. NO REQUIRED FURTHER INSPECTION. THIS REPAIR IS CONSIDERED PSE IAW A320 SRM 51-11-12. TOOL USED DIGITAL CALIPER P/N 500-197-30 S/N B16144234 DUE DATE MAR/27/2024. MICROMETER P/N 293-344-30 S/N 71736459 DUE DATE DEC/29/2024. SMALL HOLE GAUGE P/N 154-901 S/N AE-403297 DUE DATE AUG/06/2024. ULTRASONIC THICKNESS GAGE P/N 45MG S/N 232019809 DUE DATE SEP/22/2024. EDDY CURRENT EQUIPMENT P/N NORTEC 600D, S/N 210138503 DUE DATE JUL/21/2024. RADIUS GAUGE P/N S167C S/N ARE-29044. DUE DATE AUG/01/2024. DONE BY J. MARTINEZ 8602115.
